X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
co-adapted coupling (9) 9
brownian motion (8) 8
statistics & probability (8) 8
mathematics - probability (6) 6
coupling (5) 5
markovian coupling (5) 5
mathematics (4) 4
brownian-motion (3) 3
exotic coupling (3) 3
markovian couplings (3) 3
reflected brownian motion (3) 3
reflection coupling (3) 3
shy coupling (3) 3
stochastic differential (3) 3
60j27 (2) 2
60j65 (2) 2
cat (2) 2
chains (2) 2
co-adapted (2) 2
coordinate systems (2) 2
efficient coupling (2) 2
eikonal equation (2) 2
filtration (2) 2
first geodesic variation (2) 2
gauss’ lemma (2) 2
greedy strategy (2) 2
harmonic-functions (2) 2
hypercube (2) 2
immersed coupling (2) 2
intrinsic metric (2) 2
kolmogorov diffusion (2) 2
lion and man problem (2) 2
lipschitz domain (2) 2
local time (2) 2
lévy stochastic area (2) 2
markov chains (2) 2
markov processes (2) 2
markov-chains (2) 2
maximal coupling (2) 2
nonco-adapted coupling (2) 2
optimal coupling (2) 2
probability (2) 2
pursuit–evasion problem (2) 2
reshetnyak majorization (2) 2
skorokhod construction (2) 2
skorokhod transformation (2) 2
stochastic minimum (2) 2
synchronous coupling (2) 2
total curvature (2) 2
triangles (2) 2
uniform exterior sphere condition (2) 2
uniform interior cone condition (2) 2
60h10 (1) 1
60h30 (1) 1
60j65, 60h10 (1) 1
65u05 (1) 1
93e20 (1) 1
algebra (1) 1
area (1) 1
bang-bang control (1) 1
bkr diffusion (1) 1
boundary conditions (1) 1
brownian movements (1) 1
brownian time integral (1) 1
chen-optimal coupling (1) 1
co-adapted couplings (1) 1
convergence (1) 1
convergence to equilibrium (1) 1
convexity (1) 1
coupling exponent (1) 1
couplling exponent (1) 1
curvature (1) 1
determinism (1) 1
diffusion (1) 1
diffusion-processes (1) 1
diffusions (1) 1
distance (1) 1
efficient coupling heuristic (1) 1
eigenfunctions (1) 1
eigenvalue (1) 1
eigenvalues (1) 1
equi-filtration coupling (1) 1
equilateral triangle (1) 1
equilibrium (1) 1
euclidean space (1) 1
exact simulation (1) 1
excursion theory (1) 1
finite-look-ahead coupling (1) 1
fokker-planck equation (1) 1
gauss' lemma (1) 1
geodesy (1) 1
geometry (1) 1
hot-spots conjecture (1) 1
hypocoercivity (1) 1
hypoelliptic diffusion (1) 1
integrals (1) 1
integrated brownian-motion (1) 1
karhunen-loeve expansion (1) 1
levy stochastic area (1) 1
levy transform (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


ADVANCES IN APPLIED PROBABILITY, ISSN 0001-8678, 07/2016, Volume 48, Issue A, pp. 15 - 35
Journal Article
The Annals of Probability, ISSN 0091-1798, 03/2013, Volume 41, Issue 2, pp. 744 - 784
Journal Article
The Annals of Probability, ISSN 0091-1798, 5/2007, Volume 35, Issue 3, pp. 935 - 953
Journal Article
Electronic Communications in Probability, ISSN 1083-589X, 01/2009, Volume 14, pp. 66 - 80
Journal Article
Electronic Journal of Probability, ISSN 1083-6489, 04/2004, Volume 9, pp. 382 - 410
Journal Article
Journal of Applied Probability, ISSN 0021-9002, 09/2008, Volume 45, Issue 3, pp. 703 - 713
Let X and Y be two simple symmetric continuous-time random walks on the vertices of the n-dimensional hypercube, Z2n. We consider the class of co-adapted... 
Optimal coupling | Stochastic minimum | Co-adapted | Hypercube | stochastic minimum | hypercube | 93E20 | 60J27 | co-adapted
Journal Article
Journal of Applied Probability, ISSN 0021-9002, 9/2008, Volume 45, Issue 3, pp. 703 - 713
Let X and Y be two simple symmetric continuous-time random walks on the vertices of the n-dimensional hypercube, ${\Bbb Z}_{2}^{n}$. We consider the class of... 
Mathematical monotonicity | Random walk | Coordinate systems | Markov chains | Mathematics | Random variables | Poisson process | Stopping distances | stochastic minimum | hypercube | Optimal coupling | co-adapted | MARKOV-CHAINS | STOPPING-TIMES | STATISTICS & PROBABILITY | HARMONIC-FUNCTIONS
Journal Article
12/2005
Annals of Probability 2007, Vol. 35, No. 3, 935-953 It is shown how to construct a successful co-adapted coupling of two copies of an $n$-dimensional Brownian... 
Mathematics - Probability
Journal Article
Kinetic and Related Models, ISSN 1937-5093, 12/2018, Volume 11, Issue 6, pp. 1427 - 1441
We study contraction for the kinetic Fokker-Planck operator on the torus. Solving the stochastic differential equation, we show contraction and therefore... 
Monge-Kantorovich-Wasserstein W | Convergence to equilibrium | distance | Torus | Co-adapted couplings | Hypocoercivity | Fokker-Planck equation | MATHEMATICS | MATHEMATICS, APPLIED | torus | EQUILIBRIUM | Monge-Kantorovich-Wasserstein W-2 distance | CONVERGENCE | co-adapted couplings | hypocoercivity | MARKOVIAN COUPLINGS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.